# SDR DALA1150549886

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 59,782 hours, 61,011 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE FIRST CLASS EMERGENCY ESCAPE PATH LIGHTS ILLUMINATED DURING TAXI OUT.  MAINTENANCE CONTROL WAS ADVISED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE FOUND LIGHT ASSEMBLY WIRES AT SEAT 1C SHORTED AGAINST SEAT FRAME.  MAINTENANCE REPLACED LIGHT ASSEMBLY, BATTERIES AND REPOSITIONED WIRES.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT OK FOR SERVICE.
